# SDR DALA2025101107443

- Difficulty date: October 11, 2025
- Submitted: October 11, 2025
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-213
- Aircraft serial: 8063
- Aircraft time: 24,058 hours, 10,847 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Mmr
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO A LOSS OF GPS 1 AND 2.   REPLACED MMR-2 PER A321 AMM 34-36-31. (LP 7588596)
